# SDR UALA2012050102583

- Difficulty date: May 1, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 85,552 hours, 10,159 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 80541
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR GALLEY AREA LOWER SIDEWALL EMERGENCY LIGHT IS INOPERATIVE.  RELAMPED. CHECKED NORMAL PER MM 33-51-12.
